gyno while on nolva?

  1. New Member
    acecombact1's Avatar
    Join Date
    Dec 2003
    Posts
    213
    Rep Power
    241
    Level
    13
    Lv. Percent
    33.58%

    gyno while on nolva?


    i just finished a cycle of t-1 pro week ago, and now im doing PCT at 20mg nolva, i ran first week at 40 mg. im just wondering if its possible to get gyno even if someone used nolva post cycle. im just paranoid. i dont have puffy, sore, or hard nipples. but the are around nipple is getting pointy, im sure its because i gained little fat. but is it possible?

  2. New Member
    Cogar's Avatar
    Join Date
    Sep 2003
    Posts
    387
    Rep Power
    331
    Level
    17
    Lv. Percent
    14.47%

    It is possible. The reason, explained nontechnically, is that your natural estrogen production increases during your cycle to "balance" it with the increased level of test. When you end your cycle, you no longer have the "artificial" test, but only your natural test production, which is suppressed. Still, your estrogen levels are high and tend to stay that way. The nolva is a good anti-e and boosts test as well, so you should be back to correct hormone levels in a few weeks or less.

Similar Forum Threads

  1. blocking gyno while on cycle
    By lilman in forum Cycle Info
    Replies: 15
    Last Post: 05-17-2009, 11:56 PM
  2. igf-1 while on nolva
    By bdpeck in forum Post Cycle Therapy
    Replies: 2
    Last Post: 06-25-2008, 12:22 PM
  3. gyno while on nolvadex?
    By sammowise in forum Male Anti-Aging Medicine
    Replies: 12
    Last Post: 05-13-2007, 12:12 PM
  4. preventing Gyno while on Test & Deca
    By Mess in forum Anabolics
    Replies: 9
    Last Post: 07-24-2006, 03:02 AM
  5. Replies: 13
    Last Post: 05-15-2006, 11:05 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in